MathSciNet Relay Station
MathSciNet bibliographic data
MR2344706 (2008k:65268) 65N55 (76Q05)
Gander, M. J.; Halpern, L.; Magoulès, F. An optimized Schwarz method with two-sided Robin transmission conditions for the Helmholtz equation. Internat. J. Numer. Methods Fluids 55 (2007), no. 2, 163–175.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement